# SDR AALA990210

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 5TH STRINGER UP FROM LINE RIGHT SIDE, STATION 280 CENTER OF STRINGER CHANNEL HAS VISUAL INDICATION OF CRACK AT TOOLING MARK.  DYE CHECKED, NO CRACK FOUND.  BLENDED TOOLING MARK PER SRM 51-10-1, INSTALLED DOUBLER IN STRINGER PER SRM 53-10-3.  (M)
